# SDR SCNA20250217054

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,425 hours, 21,721 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEFECT 792517: FWD LAVATORY SMOKE ALLARM SOUNDED IN FLIGHT WILE PASSENGER WAS IN LAV. NO FIRE AND NO SMOKE PRESENT. PASSENGER STATED THEY WERE NOT VAPING OR SMOKING. - - RESOLUTION: PERFORMED LAVE SMOKE DETECTION SMOKE TEST IAW AMM 26-14-00-730-802. NO DEFECTS NOTED. ITEM OKAY FOR SERVICE.
